# SDR UHLA2015021000149

- Difficulty date: February 10, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 34,124 hours, 29,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misinstalled
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE WORKING RIVETS ON FRAME 79 BETWEEN STRINGERS 4R AND 6R WERE REPLACED IAW ETD 2015-145-017668.
